Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Pearsizzle

So I'm Allergic to Tetracycline...

Recommended Posts

Guest Pearsizzle

I've been on Dan's regime for 6 months now and I started taking Dynacin, a type of Tetracycline, at the beginning of December. Near Christmas, I developed a bad rash with swelling among all of my joints. It's just now gone away, and I'm seriously wandering what other oral medications are possible. Does anyone have any suggestions? I have mild to moderate acne. Thanks in advance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×